# SDR SWAA2023031603174

- Difficulty date: February 15, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N8532S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63576
- Aircraft time: 18,978 hours, 9,288 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR BOARD 241DF HAS MISSING FIBER STRANDS ON UPPER SURFACE<[01] REMOVED AND REPLACED CABIN FLOOR PANEL IAW AMM 53-21-00.;[02] INSPECTED WORK ACCOMPLISHED.
